American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Lennard Kamenski, Weizhang Huang and Hongguo Xu. Conditioning of finite element equations with arbitrary anisotropic meshes. Math. Comp. 83 (2014) 2187-2211.
Abstract, references, and article information   
View Article: PDF

[2] Jungong Xue and Qiang Ye. Computing exponentials of essentially non-negative matrices entrywise to high relative accuracy. Math. Comp. 82 (2013) 1577-1596.
Abstract, references, and article information   
View Article: PDF

[3] Xiao-Wen Chang, Damien Stehlé and Gilles Villard. Perturbation Analysis of the QR factor R in the context of LLL lattice basis reduction. Math. Comp. 81 (2012) 1487-1511.
Abstract, references, and article information   
View Article: PDF

[4] Ren-Cang Li. Lower bounds for the condition number of a real confluent Vandermonde matrix. Math. Comp. 75 (2006) 1987-1995. MR 2240645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. K. Nikolski. Condition numbers of large matrices, and analytic capacities. St. Petersburg Math. J. 17 (2006) 641-682. MR 2173939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhonggang Zeng. Computing multiple roots of inexact polynomials. Math. Comp. 74 (2005) 869 - 903. MR 2114653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wolfgang Dahmen and Reinhold Schneider. Composite wavelet bases for operator equations. Math. Comp. 68 (1999) 1533-1567. MR 1648379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Levesley, Z. Luo and X. Sun. Norm estimates of interpolation matrices and their inverses associated with strictly positive definite functions. Proc. Amer. Math. Soc. 127 (1999) 2127-2134. MR 1476145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Musheng Wei. Equivalent formulae for the supremum and stability of weighted pseudoinverses. Math. Comp. 66 (1997) 1487-1508. MR 1433270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrew V. Knyazev. New estimates for Ritz vectors. Math. Comp. 66 (1997) 985-995. MR 1415802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Oswald. Preconditioners for nonconforming discretizations. Math. Comp. 65 (1996) 923-941. MR 1333322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ren Cang Li. On perturbations of matrix pencils with real spectra . Math. Comp. 62 (1994) 231-265. MR 1208838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Man-Chung Yeung and Raymond H. Chan. Circulant preconditioners for Toeplitz matrices with piecewise continuous generating functions . Math. Comp. 61 (1993) 701-718. MR 1195423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jinchao Xu and Xiao-Chuan Cai. A preconditioned GMRES method for nonsymmetric or indefinite problems . Math. Comp. 59 (1992) 311-319. MR 1134741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. Dörfler. Hierarchical bases for elliptic problems . Math. Comp. 58 (1992) 513--529, S29--S32. MR 1122064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. S. Vassilevski. Hybrid $V$-cycle algebraic multilevel preconditioners . Math. Comp. 58 (1992) 489-512. MR 1122081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. W. J. Lenferink and M. N. Spijker. On a generalization of the resolvent condition in the Kreiss matrix theorem . Math. Comp. 57 (1991) 211-220. MR 1079025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James H. Bramble, Joseph E. Pasciak and Alfred H. Schatz. The construction of preconditioners for elliptic problems by substructuring. IV . Math. Comp. 53 (1989) 1-24. MR 970699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. W. Stewart. On the asymptotic behavior of scaled singular value and $QR$ decompositions . Math. Comp. 43 (1984) 483-489. MR 758196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert D. Skeel. Iterative refinement implies numerical stability for Gaussian elimination . Math. Comp. 35 (1980) 817-832. MR 572859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stephen Demko. On bounding $A\sp{-1}\sb{\infty }$ for banded $A$ . Math. Comp. 33 (1979) 1283-1288. MR 537972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. C. Paige. Computer solution and perturbation analysis of generalized linear least squares problems . Math. Comp. 33 (1979) 171-183. MR 514817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. D. Hoskins and D. S. Meek. The infinity norm of a certain type of symmetric circulant matrix . Math. Comp. 31 (1977) 733-737. MR 0433849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. M. Varah. On the condition number of local bases for piecewise cubic polynomials . Math. Comp. 31 (1977) 37-44. MR 0428699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shmuel Friedland. On matrix approximation . Proc. Amer. Math. Soc. 51 (1975) 41-43. MR 0371052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1